# SDR DL72S953982

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 6556150137
- Condition: Cracked
- Location: R 1 Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FIVE INCH CRACK WAS FOUND IN THE R-1 DOOR.  THE CRACK EXTENDED FROM THE UPPER AFT CORNER DOWN THE AFT FRAME.  REPAIR INCLUDED DOOR REPLACEMENT.
